# SDR SWIA201438956

- Difficulty date: July 7, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD WING, INSIDE 1ST PANEL INBD OF NACELLE RIB NR 8 LOWER STRINGER TO RIB CLIP CRACKED.  C-CHECK, REPLACED LOWER SKIN SUPPORT CLIP ON LT WING RIB NR 8 TO STRINGER NR 10 ATTACH IAW SRM.
